Title

Testing for the equality of two binomial proportions

RIS ID

73068

Publication Details

Cressie, N. A. (1978). Testing for the equality of two binomial proportions. Annals of the Institute of Statistical Mathematics, 30 (1), 421-427.

Abstract

There are two statistics one might choose when testing whether two binomial probabilities are the same. This note provides a large sample answer to Robbins' question of which is preferable. 1978 Kluwer Academic Publishers.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/BF02480232